# SDR CALA2019102501818

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 52,491 hours, 18,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 141A880053
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 WINDOW POST CRACKED AT UPPER LEFT CORNER L-1 WINDOW POST HAS BEEN REPAIRED IAW ECRA 5311-02271 ACCOMP AN INITIAL INSP PER PART 2 SECTION A ON OR BEFORE THE AIRCRAFT REACHING 50000 TOTAL FLT CYC''S. ACCOMP REPETITIVE INSP''S PER PART 2. SECTION A AT INTERVALS NOT TO EXCEED 18000 FLT CYC''S THEREAFTER REPAIRED PER ECRA 5311-02271 FLEET CYCLE LOG 9702465. ACCOMPLISH AN HFEC INSPECTION PER ECRA 5311-02271 PART 2 SECTION A AT OR BEFORE 50,000 PTC AND AT INTERVALS OF 18,000 CYCLES THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED APPROVAL. QC REVIEW RECORDS UPDATE QC REVIEW INIT: 50K TAFC INIT WILL ITO TO RIR (-4734) RIR: 18K FC..DB/U359554
